MathSciNet Relay Station
MathSciNet bibliographic data
MR2555663 47H06 (47J25)
Zegeye, Habtu; Shahzad, Naseer Strong convergence theorems for continuous semigroups of asymptotically nonexpansive mappings. Numer. Funct. Anal. Optim. 30 (2009), no. 7-8, 833–848.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement